Alert archive / New York / Flash Flood Warnings in 2016
Flash Flood Warning 7, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 9, 2016, 11:07 AM EDT for Otsego County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 11:07 AM EDT (15:07 UTC)
- Expired
- Jul 9, 2016, 2:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Otsego County, NY
The radar
The Albany radar (KENX), 67 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 3.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
512
WGUS51 KBGM 091507
FFWBGM
NYC077-091800-
/O.NEW.KBGM.FF.W.0007.160709T1507Z-160709T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1107 AM EDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN OTSEGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 200 PM EDT
* AT 1106 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ONEONTA...WORCESTER...MARYLAND...COLLIERSVILLE...EMMONS...
SCHENEVUS...COOPERSTOWN JUNCTION...ELK CREEK...WEST END...
ROBERT V. RIDDELL STATE PARK AND PORTLANDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4252 7472 4250 7477 4251 7484 4247 7493
4248 7496 4245 7498 4244 7502 4243 7502
4243 7507 4252 7511 4266 7464 4263 7463
$$
DJN3 follow-up statements
454
WGUS71 KBGM 091608
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1206 PM EDT SAT JUL 9 2016
NYC077-091800-
/O.CON.KBGM.FF.W.0007.000000T0000Z-160709T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTSEGO NY-
1206 PM EDT SAT JUL 9 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHEASTERN OTSEGO COUNTY...
AT 1206 PM EDT...DOPPLER RADAR INDICATED SHOWERS CONTINUE TO PRODUCE
HEAVY RAIN ACROSS THE MOST OF THE WARNED AREA. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY. THE RAIN IS EXPECTED TO CONTINUE UNTIL AROUND 1 PM WITH AN
ADDITIONAL INCH POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ONEONTA...WORCESTER...MARYLAND...COLLIERSVILLE...EMMONS...
SCHENEVUS...COOPERSTOWN JUNCTION...ELK CREEK...WEST END...
ROBERT V. RIDDELL STATE PARK AND PORTLANDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4252 7472 4250 7477 4251 7484 4247 7493
4248 7496 4245 7498 4244 7502 4243 7502
4243 7507 4252 7511 4266 7464 4263 7463
$$
DJN067
WGUS71 KBGM 091709
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
109 PM EDT SAT JUL 9 2016
NYC077-091800-
/O.CON.KBGM.FF.W.0007.000000T0000Z-160709T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTSEGO NY-
109 PM EDT SAT JUL 9 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHEASTERN OTSEGO COUNTY...
AT 102 PM EDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN HAS
TAPERED OFF IN THE WARNED AREA. JUST UNDER THREE INCHES OF RAIN HAS
BEEN ESTIMATED BY DOPPLER RADAR FROM MARYLAND TO WORCHESTER IN
OTSEGO COUNTY. MOST OF THIS RAIN FELL IN A 2 HOUR PERIOD. RUNOFF
FROM THIS RAINFALL LIKELY WILL CAUSE RAPID FLOODING OF SMALL STREAMS
AND POOR DRAINAGE AREAS.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
ONEONTA...WORCESTER...MARYLAND...COLLIERSVILLE...EMMONS...
SCHENEVUS...COOPERSTOWN JUNCTION...ELK CREEK...WEST END...
ROBERT V. RIDDELL STATE PARK AND PORTLANDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4252 7472 4250 7477 4251 7484 4247 7493
4248 7496 4245 7498 4244 7502 4243 7502
4243 7507 4252 7511 4266 7464 4263 7463
$$
DJN333
WGUS71 KBGM 091748
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT SAT JUL 9 2016
NYC077-091757-
/O.CAN.KBGM.FF.W.0007.000000T0000Z-160709T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTSEGO NY-
148 PM EDT SAT JUL 9 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN OTSEGO COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 4252 7472 4250 7477 4251 7484 4247 7493
4248 7496 4245 7498 4244 7502 4243 7502
4243 7507 4252 7511 4266 7464 4263 7463
$$
DJNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 10:13 AM EDT, 54 minutes earlier.
Area forecast discussion, Jul 9, 10:13 AM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 1013 AM EDT SAT JUL 9 2016 .SYNOPSIS... Another round of showers and thunderstorms is expected this afternoon and evening along a cold front. Thunderstorms could produce hail, strong winds and heavy downpours. Light rain showers will linger into Sunday with a few thunderstorms around the Mohawk Valley in the afternoon. Quiet weather is expected into the middle of the week as high pressure builds across the region. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... Severe weather potential continues for central NY and northeast PA through the afternoon and into the evening. Water vapor imagery shows a potent upper level trough moving into the eastern Great Lakes late this morning. This wave will produce lifting and cooling at mid levels with 500 mb temperatures falling between 2 and 3 C during the afternoon as the wave pushes eastward. The left front quadrant of the upper level jet tied to this wave was the main dynamical forcing with this feature and its thermally indirect ageostrophic circulation will lead to divergence aloft and enhanced low-level southerly flow as it works eastward. This will occur as much of central NY and northeast PA see clouds erode with the maximum afternoon heating nearly coincident with this dynamical forcing. This wave will increase 0-6 km shear values to at or above 40 knots this afternoon. Mixed layer CAPEs are projected to rise up to 3000 J/Kg in northeast PA on the NAM tis afternoon. The NAM run after run has shown such extreme CAPE. Lapse rates around 700 mb on the NAM were close to dry adiabatic. The GFS was much tamer with less steep lapse rates above the afternoon mixed layer and CAPEs peaking around 1000 J/kg in northeast PA and central NY. However, the AMDAR aircraft data for a flight out of BUF at 1016Z did show very steep lapse rates near this level. The 12Z RAOB from BUF showed steep lapse rates between about 900 mmb and 660 mb with a capping inversion just above this level. So as this upper level wave moves east it will also push the cold front eastward which should be the focal point for a convective line given a hodograph that was basically straight line. We expect multicell clusters to develop in the Finger Lakes region and develop into a line which will sweep east from mid to late afternoon reaching the Catskills by early evening. We believe CAPEs are still overdone on the NAM but concur with SPC that mixed layer CAPEs will be between 1500 and 2000 J/kg especially east of the Finger Lakes. Also believe such CAPEs will develop farther north as well. Some limiting factors include somewhat lower surface dewpoints entering the Finger Lakes region on southwest flow preceding the front. Will the dewpoints fall farther east? Will the capping inversion seen on the BUF 12Z raob get lifted out as the short wave moves east? East of the Finger Lakes dewpoints were still around 70F. We think dewpoints will remain this high until the storms pass through. To complicate things further there was a marine layer and dewpoints in the low 60s and very low cloud cover across the southern Catskills down into the Poconos. The flow was backed to the southeast here as well. If this area breaks out into sunshine and dewpoints come up, there could be enhanced helicity. If CAPES can rebound enough this would be an area to watch for supercelluar development. For now, there is too much uncertainity but it bears watching. For now we have issued a briefing and will update the HWO and issue an SPS with more details for severe weather potential. && .SHORT TERM /10 PM THIS EVENING THROUGH MONDAY NIGHT/... After the storms move east tonight a secondary cold front will drop in from the NW embedded in the active cyclonic flow around the slow-moving upper low and continue to trigger isolated to scattered rain showers into Sunday morning. There may be a few embedded weak storms through the overnight/early Sunday morning hours...but confidence is fairly low as the instability drops off behind the front. The drier air begins to move in during the day Sunday, but the threat for scattered convection remains from late morning into the afternoon as the cool air aloft advects in and steepens the lapse rates across much of the region. Lingering mid level moisture combined with weak instability will trigger an area of afternoon convection...mainly across the nrn counties from the eastern Finger Lakes into the Mohawk Valley and the nwrn Catskills. Convection really dissipates after 00Z close to sunset and conditions become quiet with high pressure building in from the NW. The overall trend on Monday will be to get move cloud cover to the east and make way for mostly sunny skies. Temperatures today will warm into the upper 70s and lower 80s with plenty of humidity. Will see a drop in temperatures and humidity values tonight behind the front...with highs on Sunday only expected to top out in the low to mid 70s. A return sly flow on Monday will bump temps back into the lower 80s. Overnight lows expected to drop into the 50s and 60s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... 2 am update... Little change to the long term. A return to showers and thunderstorms with very warm temperatures around 90, after the high pressure moves out Tuesday. Zonal flow aloft so systems will be weak to start then a cold front Friday night. Previous discussion... Long term pd will have the region under a building ridge and incrsg heat. Late in the pd on thu, a shrt wv brks thru the rdg and brings a chance of shwrs and tstms brkg the heat, at least temporarily. Before that, rising hgts and persistent ll sw flow will incrs aftn temps each day, along with importing moisture raising the RH and making the temps more uncomfortable. Grnly flwd the blended model guidance and prvs fcst with just a few tweeks twrd the latest info. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... 7 am update... Isolated showers flaring up this morning as an axis of instability moves slowly through. and possible thunderstorms moving in from western NY and nw PA. For most of the sites the showers will be here with MVFR conditions between 12 and 14z. MVFR cigs, fuel alternates, now for RME, BGM, AVP. This will rise this morning to vfr. Other sites may fall to mvfr in brief showers this morning. Afternoon showers and a few thunderstorms. Possible MVFR conditions due to vsby and maybe cig. This evening some partial clearing and VFR until 06z. Late tonight MVFR cigs return at all sites. Probably done to fuel alternates. Maybe as low as IFR at BGM/AVP. southerly winds at 5 kts or less shifting to west at 7kts today. Tonight back to light and variable. OUTLOOK... Sunday...Lingering scattered SHRA and occasional minor restrictions, especially NY terminals. Any clearing will help fog form late tonight. Mon-Wed...VFR except for predawn valley fog for KELM each morning. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BJT NEAR TERM...DJN SHORT TERM...BJT LONG TERM...DGM/TAC AVIATION...TAC
Hazardous weather outlook, Jul 9, 10:36 AM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1036 AM EDT SAT JUL 9 2016 NYZ009-018-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048- 072-101445- NORTHERN ONEIDA-ONONDAGA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1036 AM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING... SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO A LINE AND SWEEP SOUTHEAST ACROSS CENTRAL NEW YORK, NORTHEAST PENNSYLVANIA AND THE WESTERN CATSKILLS FROM MID TO LATE AFTERNOON AND POTENTIALLY LINGER INTO THE EVENING IN THE WESTERN CATSKILLS. STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS, LARGE HAIL, VERY HEAVY RAIN AND FREQUENT LIGHTNING. LISTEN TO NOAA WEATHER RADIO, YOUR LOCAL MEDIA OR CHECK OUT SOCIAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. NYZ015>017-022>025-101445- YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS- 1036 AM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED INTO THE AFTERNOON. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE WITH GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE AT THIS TIME. DJN
In the hours before
Special weather statement, Jul 9, 9:00 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
900 AM EDT SAT JUL 9 2016
NYZ045-046-091330-
OTSEGO NY-CHENANGO NY-
900 AM EDT SAT JUL 9 2016
...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL AFFECT
SOUTHWESTERN OTSEGO AND CENTRAL CHENANGO COUNTIES...
* AT 858 AM EDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
WITH LOCALLY HEAVY RAINFALL ACROSS PARTS OF SOUTHWESTERN OTSEGO
AND CENTRAL CHENANGO COUNTIES. THE HEAVY RAINFALL WILL REDUCE
VISIBILITIES TO NEAR ZERO AT TIMES AND COULD CAUSE LOCALIZED MINOR
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
NORWICH...SIDNEY...GUILFORD...COVENTRY...OXFORD...PITTSFIELD...
BAINBRIDGE...NEW BERLIN...AFTON...MORRIS...GILBERTSVILLE...
BRISBEN...MT UPTON...SOUTH OXFORD...ROCKDALE...SOUTH NEW BERLIN...
SMITHVILLE CENTER...TYNER...LATHAMS CORNERS AND POLKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VISIBILITIES WILL BE REDUCED DUE TO THE HEAVY RAINFALL AND MAY CAUSE
PONDING OF WATER ON ROADWAYS. PLEASE DRIVE SAFELY.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4232 7534 4232 7538 4231 7542 4226 7542
4219 7551 4220 7557 4238 7577 4269 7534
4251 7508
TIME...MOT...LOC 1258Z 180DEG 0KT 4240 7541
DJNSpecial weather statement, Jul 9, 10:54 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1054 AM EDT SAT JUL 9 2016
NYZ009-037-091530-
SOUTHERN ONEIDA NY-NORTHERN ONEIDA NY-
1054 AM EDT SAT JUL 9 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ONEIDA COUNTY ...
AT 1053 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALDER CREEK...OR NEAR BOONVILLE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ALDER CREEK AROUND 1100 AM EDT.
FORESTPORT AROUND 1105 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4333 7508 4330 7515 4325 7515 4315 7542
4347 7543 4361 7511
TIME...MOT...LOC 1453Z 218DEG 23KT 4340 7529
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:38 PM EDT | Areal Flood Advisory | BGM | Sullivan | 112 min |
| Jul 8, 9:55 PM EDT | Flash Flood Warning | BGM | Sullivan | 3 hr |
| Jul 9, 9:00 AM EDT | Special Weather Statement | BGM | Chenango | 30 min |
| Jul 9, 10:10 AM EDT | Areal Flood Advisory | BGM | Chenango, Otsego | 3 hr |
| Jul 9, 10:54 AM EDT | Special Weather Statement | BGM | Oneida | 36 min |
| Jul 9, 1:32 PM EDT | Special Weather Statement | BGM | Sullivan | 28 min |
| Jul 9, 1:37 PM EDT | Areal Flood Advisory | BGM | Delaware | 2 hr |
| Jul 9, 3:07 PM EDT | Special Weather Statement | BGM | Sullivan | 38 min |
| Jul 9, 3:17 PM EDT | Special Weather Statement | BGM | Otsego | 28 min |
| Jul 9, 3:58 PM EDT | Special Weather Statement | BGM | Broome | 62 min |
| Jul 9, 4:39 PM EDT | Areal Flood Advisory | BGM | Delaware, Otsego | 111 min |
| Jul 9, 5:08 PM EDT | Special Weather Statement | BGM | Delaware | 37 min |
| Jul 9, 5:58 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 47 min |
| Jul 9, 6:11 PM EDT | Areal Flood Advisory | BGM | Delaware | 2 hr |
Nearby
Flash Flood Warnings in New York, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.